# SDR NWAA072283146

- Difficulty date: June 26, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 13,769 hours, 6,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Battery Pack
- Part time: 9,943 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHARGER IS OVERCHARGING LEFT OVERWING EMERGENCY EXIT EPSU BATTERIES.  REPLACED LEFT OVERWING EPSU, CHECKS OK.
